# SDR AU000754

- Difficulty date: August 25, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3544123F13
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 7257162514S515S0
- Condition: Corroded
- Location: Wing
- Part time: 22,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR SUPPORT FITTINGS CORRODED IN BEARING BORES AND LINK ATTACHMENT HOLES. DEPTH OF CORROSION BETWEEN 0.152MM AND 1.092MM(0.006IN AND 0.043IN).
